skin-hair-icon
White patch on face
Helow... I used a steroid cream on face to lighten a dark spot...I used it for 12 days...now since past 7 days I have stopped using it while for last 7 days I am noticing a very mild white spot/patch around it which is just a little fair than my normal skin tone which is almost unnoticeable...is this permanent??????
59 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Sounds like you have developed a side effect to the steroid cream. Please stop using it. The white mark due to the steroid cream is generally reversible. Please use a moisturizer and a sunscreen on it. It should come back to normal within 4-6 weeks. For the dark spot please visit a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.